I have had RLS for years, but the last 2 months I also have extremely sensitive skin to touch, especially my legs.I wear soft shorts when able. I do not want to go out in public when it is bothering me. I had surgery for two herniated discs, L4-L5, 3 months ago. I am on gabapentin 300mg, naproxyn 500mg, tylenol 500mg, hydrocodone 5/500mg, methocabamol 500mg for pain relief (not all at once) I feel like I am going nuts, sometimes. What helps this problem, other than drugs?
Did you have nerve damage before your surgery? If you did your nerves are now hyper active. I have nerve damage and can not stand for certain textures to touch my legs. I wore sweat pants for years wear boxers and even now I have to have something on my feet. I can not stand for any thing to touch them. Some things have gotten better over the years as I have become immune to the sensation and should for you also. I know it is really annoying and affects everything but it will settle down.
If you didn't have any nerve damage before you surgery you need to go to your surgeon and have your back re-checked. You could have some scar tissue causing nerve problems, something wrong with your back or it could have something to do with the meds you are on. Best of luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.